# SDR 2001UALA00211

- Difficulty date: March 7, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  FWD GALLEY TIE DOWN SUPPORT BEAM STA 324 TO 345 RBL 2 HAS EXCESSIVE MATERIAL LOSS, MEASURES .018 LOSS ON .110 ORIGINAL THICKNESS.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED SUPPORT BEAM PER SRM.
